# SDR AALA2018072549037

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 6,797 hours, 2,605 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF AN ODOR IN AFT CABIN, GALLEY AREA.  FOUND THE NR 4 COFFEEMAKER HOT PLATE, WIRE BURNED.  REPLACED THE COFFEEMAKERS  IN THE NR 3 AND 4 POSITIONS IAW AMM 25-35-15. OPS AND LEAK CHECKED OK.
